# SDR AALA20170316005

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,280 hours, 39,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  ORD-DTW FLIGHT RETURNED TO ORD ACCOUNT UNABLE TO PRESSURIZE. NO EMERGENCY DECLARED. TURNED ON LEFT PACK  AND RECEIVED PRESSURIZATION FLOW LIGHT.  UNEVENTFUL LANDING.  LEFT PACK TURBINE DISCHARGE DUCT BOOT DISCONNECTED FROM TURBINE DISCHARGE PORT.  RECONNECTED DUCT IAW AMM 21-51-01.  OPERATIONAL CHECK GOOD.
